| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.No other complaints for lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, following an intraocular lens (iol) implant procedure, the patient¿s vision was not as good as expected.The iol was exchanged with a another lens model in a secondary procedure 6 days following the initial implant procedure.Additional information has been requested; however, further information has not been received.